skip to content
  • it
UNIVERSITÀ DEGLI STUDI
DEL SANNIO   Benevento
 

Pubblicazioni

2005
CARDONE, G., and G. Gargiulo, "Homogenization of Gradient-Constrained Problems with Respect to Periodic Measures", Journal of Mathematical Sciences, vol. 130, no. 5: Kluwer Academic Publishers-Consultants Bureau, pp. 4941–4953, 2005.
CARDONE, G., A.ORBO. Corbo Esposito, and G.. Paderni, "Homogenization of problems with gradient constraints", RICERCHE DI MATEMATICA, vol. 54, pp. 521–527, 2005.
CARDONE, G., S..E.PASTUKHOVA, and V..V.ZHIKOV, "Some estimates for nonlinear homogenization", RENDICONTI DELL'ACCADEMIA NAZIONALE DELLE SCIENZE DETTA DEI XL. PARTE I. MEMORIE DI MATEMATICA E APPLICAZIONI, vol. 29, pp. 101–110, 2005.
CARDONE, G., CORBO. E. S. P. O. S. I. T. O. G, and FAELLA. G, "Some remarks about level sets of Cesaro averages of binary digits", RICERCHE DI MATEMATICA, vol. 54, pp. 11–29, 2005.
2003
CARDONE, G., D'APICE. C., and DE. M. A. I. O. U., Homogenization in perforated domains with mixed conditions, , vol. 18, pp. 225–229, 23-27 giugno 2001, Napoli, 2003.
Acanfora, F.., G. CARDONE, and S.. Mortola, "On the variational convergence of non-coercive quadratic integral functionals and semicontinuity problems", NODEA-NONLINEAR DIFFERENTIAL EQUATIONS AND APPLICATIONS, vol. 10, pp. 347–373, 2003.
2002
CARDONE, G., C.. D'Apice, and U.. DE MAIO, "Homogenization in perforated domains with mixed conditions", NODEA-NONLINEAR DIFFERENTIAL EQUATIONS AND APPLICATIONS, vol. 9, pp. 325–346, 2002.
CARDONE, G., C. Esposito, and V.V.. Zhikov, "An Integral representation result for the Gamma-limit of functionals with non standard growth conditions in the case of elasticity", APPLICABLE ANALYSIS, vol. 81, pp. 1179–1195, 2002.
Carbone, L.., G. CARDONE, and L. Faella, "L'epistolario Genocchi-Sella (1851-1883). Parte seconda: il commento", RENDICONTO DELL'ACCADEMIA DELLE SCIENZE FISICHE E MATEMATICHE, vol. 69, pp. 93–135, 2002.
2001
CARDONE, G., C.. D'Apice, and U.. DE MAIO, "Lavrentieff phenomenon and non standard growth conditions", JOURNAL OF CONVEX ANALYSIS, vol. 8, pp. 511–532, 2001.
Carbone, L.., G. CARDONE, and L.. Faella, "L'epistolario Genocchi-Sella (1851-1883). Parte prima: i testi", RENDICONTO DELL'ACCADEMIA DELLE SCIENZE FISICHE E MATEMATICHE, vol. 68, pp. 147–201, 2001.
2000
CARDONE, G., "Some questions in variational calculus: Homogenization in perforated domains with Neumann conditions and relaxation", BOLLETTINO DELL'UNIONE MATEMATICA ITALIANA. A, vol. 3A, pp. 41–44, 2000.
1999
Carbone, L.., G. CARDONE, and F.. Palladino, "A Naples Mathematical Models and Instruments Collection", SCIENCES ET TECHNIQUES EN PERSPECTIVE, vol. 3, pp. 199–205, 1999.
CARDONE, G., U... De Maio, and T... Durante, "On the relaxation of some types of Dirichlet minimum problems for unbounded functionals", NOTE DI MATEMATICA, vol. 19, pp. 231–256.–256., 1999.
CARDONE, G., U.. DE MAIO, and T.. DURANTE, "On the relaxation of some types of dirichlet minimum problems for unbounded functional", Note di Matematica, vol. 19, no. 2, pp. 231-256, 1999.
1998
CARDONE, G., P.. Donato, and A.. Gaudiello, "A compactness result for elliptic equations with subquadratic growth in perforated domains", NONLINEAR ANALYSIS, vol. 32, pp. 335–361, 1998.
Carbone, L.., G. CARDONE, S.J.. Casanovas, , and F.. Palladino, "La sede storica degli studi superiori di Matematica a Napoli nella sua attuale configurazione", RENDICONTO DELL'ACCADEMIA DELLE SCIENZE FISICHE E MATEMATICHE, vol. 65, pp. 31–66, 1998.
Carbone, L.., G. CARDONE, S.J.. Casanovas, , and F.. Palladino, "Le Meridiane del Cortile delle Statue nel Collegio Massimo dei Gesuiti in Napoli", RENDICONTO DELL'ACCADEMIA DELLE SCIENZE FISICHE E MATEMATICHE, vol. 65, pp. 11–30, 1998.
0
Bunoiu, R., and G. CARDONE, "Bingham flow in porous media with obstacles of different size", {MATHEMATICAL METHODS IN THE APPLIED SCIENCES}, vol. {40}, no. {12}, pp. {4514-4528}, {AUG}.
Bakharev, F.. L., G. CARDONE, S.. A. Nazarov, and J.. Taskinen, "Effects of Rayleigh Waves on the Essential Spectrum in Perturbed Doubly Periodic Elliptic Problems", {INTEGRAL EQUATIONS AND OPERATOR THEORY}, vol. {88}, no. {3}, pp. {373-386}, {JUL}.
CARDONE, G., and A. Khrabustovskyi, ii, "Spectrum of a singularly perturbed periodic thin waveguide", {JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS}, vol. {454}, no. {2}, pp. {673-694}, {OCT 15}.
CARDONE, G., T.. DURANTE, and S.. A. Nazarov, "The spectrum, radiation conditions and the Fredholm property for the Dirichlet Laplacian in a perforated plane with semi-infinite inclusions", {JOURNAL OF DIFFERENTIAL EQUATIONS}, vol. {263}, no. {2}, pp. {1387-1418}, {JUL 15}.

Pages